Nurofen (Ibuprofen)

Nurofen Coated Tablets are an oral treatment that provides anti-inflammatory properties and relief from pain and inflammation. These contain the active ingredient Ibuprofen that effectively treats painful conditions such as arthritis, sprains and strains, menstrual pain, migraines, etc.
PainRelief-Nurofen_Ibuprofen200mg-48tablets-Front
PainRelief-Nurofen_Ibuprofen200mg-48tablets-Back
PainRelief-Nurofen_Ibuprofen200mg-96tablets-Front
PainRelief-Nurofen_Ibuprofen200mg-96tablets-Back
PainRelief-Nurofen_Ibuprofen200mg-48tablets-Front
PainRelief-Nurofen_Ibuprofen200mg-48tablets-Back
PainRelief-Nurofen_Ibuprofen200mg-96tablets-Front
PainRelief-Nurofen_Ibuprofen200mg-96tablets-Back
Images for illustrative purposes only

Nurofen (Ibuprofen)

Nurofen Coated Tablets are an oral treatment that provides anti-inflammatory properties and relief from pain and inflammation. These contain the active ingredient Ibuprofen that effectively treats painful conditions such as arthritis, sprains and strains, menstrual pain, migraines, etc.


Brand:
Strength:
Packing:
to receive your order by  Thursday02 December
Convenient
Swift
Confidential
Authentic

Nurofen Coated Tablets are oral medication containing anti-inflammatory properties to offer effective relief from pain and inflammation. Nurofen contains the active ingredient ibuprofen belongs to a group of medication known as Non-steroidal anti-inflammatory drugs (NSAIDs). Ibuprofen is responsible for alleviating pain in various conditions such as arthritis, sprains etc. Nurofen is safe for consumption by adults and children over the age of 3 months.

Nurofen is recommended for the relief of various painful and inflammatory conditions including:

  • migraine headaches
  • backache
  • dental pain
  • neuralgia
  • menstrual pains
  • rheumatic and muscular pains
  • the pain of non-serious arthritic conditions
  • back pain
  • Feverishness and symptoms of cold and flu

One of the primary benefits of using an ibuprofen based formula such as the one found in Nurofen is that it focuses on relieving the pain due to various conditions so only one type of medication can effectively work as a pain-reliever, or as a cure for fever or inflammation as well.

NSAIDs like ibuprofen work by blocking the action of the cyclo-oxygenase (COX) enzyme which our body produces naturally. COX is responsible for the production of prostaglandins. These substances in the body result due to a response to injury and certain diseases and conditions and cause pain, swelling and inflammation.

Ibuprofen works at reducing these symptoms and bringing down a fever by lowering the production of prostaglandins. Fever and the subsequent rise in body temperature represents an increase in prostaglandins in the brain. By reducing that ibuprofen lowers body temperature. That NSAID relieves period pain in the same way since menstrual cramps result due to prostaglandins contracting the womb during menstruation.

The ideal recommended dosage of this short-term medication is to take 1 or 2 tablets (200-400 mg) with water. You have to take it up to three times a day as required to lower your symptoms. Make sure to maintain a gap of at least four hours between doses and avoid taking more than 6 tablets in 24 hours.

Since it is a short-term relief medication and can be addictive, it is essential, to begin with, the lowest possible dose of Nurofen for the shortest duration to cure your symptoms. Any extra intake can lead to unwanted complications and a rise in side effects. Below are a few pointers to keep in mind when taking the Nurofen tablets:

  • Before starting ibuprofen, you must read the patient information leaflet to know more about ibuprofen and for a full list of the side effects that might arise when taking it.
  • Nurofen is sold as both tablets and capsules catering to various brand names. Remember to check the label of the pack to ensure taking the recommended amount.
  • In the case of the ibuprofen liquid medicine, the dose for a child will depend on the age. Check the label on the medicine for the same.
  • For the most effective results, you must take ibuprofen with food to help protect your stomach from indigestion which is one of the common side effects.
  • If your prescription mentions a modified-release form of ibuprofen, you must swallow the tablet or capsule whole with water. Avoid crushing or breaking the tablets.
  • In the case of a sachet containing ibuprofen granules, mix the contents into a glass of water to make a fizzy drink and drink it straight away.
  • If you miss a dose, you must take it as soon as you remember. However, if your next dose is due soon, then you must take that dose and skip the forgotten one. In any way, you are not supposed to take double doses to make up for a missed dose.

Even after all these instructions, if you notice that your symptoms persist despite treatment, make sure to get medical advice from your doctor or pharmacist.

Like all medicines, Nurofen can cause side effects as well. It is crucial to consult a doctor before beginning your treatment to make sure it is the right treatment for you. The list of side effects mentioned, although not exhaustive, does not indicate that each person taking Nurofen will necessarily experience them.

You can minimise the side effects by taking the lowest dose for the shortest time necessary to relieve the symptoms. Some of the side effects of NSAIDs are:

  • Nausea, indigestion or abdominal pain (avoid these by taking Nurofen with food or milk)
  • Headache
  • Skin rashes
  • Diarrhoea
  • Constipation
  • Vomiting
  • Flatulence
  • Severe skin rashes, swelling of the lips, tongue and throat or narrowing of the airways due to bronchospasm or asthma attacks. These could indicate an underlying allergic reaction.
  • Bleeding or ulceration in the stomach or intestine
  • Vertigo causing a sensation of spinning
  • Ringing in the ears (tinnitus)
  • Visual disorders
  • Kidney, liver or blood cell problems
  • Fluid retention in the body tissues resulting in swelling
  • Elevated blood pressure or hypertension
  • Heart failure

Stop taking Nurofen and get medical advice straight away if you experience any of these problems.

Certain groups of people are unsuitable candidates for Nurofen and they should steer clear of ibuprofen since they could face a greater risk of side effects. These include people who:

  • face allergic reactions due to aspirin or other NSAIDs including diclofenac
  • currently have an active peptic ulcer or bleeding in the gut and those who have gone through bleeding or perforation in the gut after taking an NSAID
  • suffer from severe heart failure, kidney failure or liver failure
  • are taking any other NSAIDs including celecoxib and other COX-2 inhibitors
  • are in the third trimester of pregnancy since ibuprofen may delay labour, increase the length of labour and cause complications in the newborn baby
  • are trying to get pregnant since Nurofen can temporarily reduce female fertility
  • are under 12 years of age
  • are allergic to any of the ingredients in Nurofen

Some people can take Nurofen but they should consult a healthcare professional before doing so since they have a higher chance of contracting side effects. These include people who are:

  • elderly
  • carrying a history of disorders affecting the stomach or intestines, such as Crohn's disease or ulcerative colitis
  • suffering from kidney or liver problems
  • at risk of heart failure
  • at risk of high blood pressure or hypertension
  • facing blood clotting problems or are taking anticoagulant medicines
  • having a history of asthma or allergies
  • having diseases affecting connective tissue
  • suffering from persistent headaches since taking a painkiller for headaches or migraines for longer durations can make the headaches worse
  • pregnant since ibuprofen may raise the risk of miscarriage and malformations in the foetus. Avoid Nurofen during the first and second trimesters of pregnancy unless directed by your doctor.
  • breastfeeding since the medication could pass into breast milk

Keep Nurofen 200mg tablets out of the sight and reach of children and discard them after they have passed the expiry date stated. Store it below 25°C in the original pack.

You can place your order for Nurofen online with MedsNow to ensure that you receive only reliable and safe products. Before you place your order, you will have to take an online consultation to ensure that this medicine is the ideal remedy for you. Once you fill the consultation form, your order will be dispatched and delivered discreetly to your doorstep.

How long does Nurofen take to work?
Nurofen tablets take about 20 to 30 minutes to start acting in your body.

Can I take Nurofen while pregnant or breastfeeding?
Pregnant and breastfeeding women should consult a doctor or pharmacist before taking Nurofen.

How much Nurofen can I take in a day?
You may take up to 6 tablets of Nurofen in a day as required to lower your symptoms.

Why Us?

To provide high-quality, convenient and reliable care without the awkward explanations
  • 100% Assured Discretion & Confidentiality
  • Direct Access to UK Registered Healthcare Professionals
  • Unlimited, Free Simple Consultations at Your Convenience
  • Treatment Tailored for your Specific Needs
  • Genuine Licensed Medication Dispensed by a UK Registered Pharmacy
  • Fast, Tracked, Discreet Delivery
  • Ongoing Customer Care

Regulated Trusted Compliant

Meet the experts

Our team of UK registered healthcare professionals are here to provide you with ongoing care and support to ensure your specific needs are best met using their extensive experience across a wide range of healthcare specialties.
Superintendent Pharmacist
Krishma Patel

(GPhC Reg: 2061101)

Lead Pharmacist Prescriber
Mohammad Abdel-Aziz

(GPhC Reg: 2086766)

Customer delights

"So many hours saved not standing in lines. Thank you Medsnow!!"

How Can We Help You

Our in-house customer service team are here to provide ongoing support to ensure you have the best experience.